# SDR ASOA201702017002

- Difficulty date: January 27, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 37,000 hours, 28,549 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE312160
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

ENGINE NR 1 OUT IN FLIGHT. REMOVED AND REPLACED NR 1 ENG. OPS AND LEAK CHECKED GOOD. AIRCRAFT RELEASED AND RETURNED TO SERVICE.
